# SDR DALA13026810950

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER BELOW VERTICAL WEB, STA 1338 BETWEEN LONG 28RT-28LT AT AFT CARGO COMPARTMENT.  DUE TO EXCESIVE CORROSION ON PRODUCTION DOUBLER IT WAS REPLACED IAW DWG 9915561, REV CG AND SRM 51-30-2 AND 51-30-5.
